# SDR 98ZZZX3970

- Difficulty date: October 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N286US
- Make and model: Boeing 727251
- Aircraft serial: 21325
- Engine: Pwa JT8D7A
- System (JASC): 7312 · Fuel Heater
- Part: Valve
- Part number: 320115
- Condition: Malfunctioned
- Location: Nr 3 Engine
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: A, E

## Discrepancy

FUEL HEAT VALVE, WHITTAKER CONTROLS P/N 320115, VALVE INSTALLED ON THE NR 3 ENGINE.  FUEL HEAT VALVE PREVIOUSLY PLACED ON MEL, VALVE VIBRATED PARTIALLY OPEN, OIL TEMP HIGH, CREW MADE PRECAUTIONARY ENGINE SHUT DOWN.  AIRCRAFT DIVERTED TO ATLANTA.  REMOVED AND REPLACED NR 3 ENGINE FUEL HEAT VALVE.
